# SDR SIMA20170429001

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 32,388 hours, 29,853 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 360 BOTH PFDS HAD IAS AMBER INDICATION ALONG WITH SPS ADVANCED ON EICAS. ON DESCENT CAPTAINS AIRSPEED ACTED LIKE AN ALTIMETER, THEN ALL WENT NORMAL DESCENDING THROUGH 190.  REMOVED WATER FROM PITOT WATER TRAPS IAW AMM 34-13-00. PERFORMED LEAKAGE TEST IAW AMM 34-13-00 IS GOOD
